# SDR A6WA201140591

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGEDFS 250.00 TO FS 265.00, STRINGER 27-26R HAS SKIN DAMAGE.  DRILL OUT DAMAGE AT FS 250.00 TO FS 265.00, STRINGER 27-26R AND INSTALLED NAS 1097AD RIVET IAW REO 601R-53-00-418.
